I've been taking Yasmin an oral contrceptive pill for 3 months now. Being on Yasmin and taking Advil or any NSAIDs can raise your levels of potassium. Well, my question is this. I just started taking Body Balance which is a liquid multivitamin that is whole food based too. That's all i've been taking and was wondering if that would raise my potassium level at all. Would it? I kind of laid off it because i noticed even though i was drinking lots of water my urine was very yellow! It kind of scared me. So now it's not as bad now. HUH? what do you think. I'll probably make a dr. appt anyway and check it out. what do you all think? Anyone ?
You might indeed be taking too much. Depends on how much potassium is in the vitamin. You're taking the contrceptive Yasmin in addition to Advil, a multi-vitamin AND don't forget the potassium in your diet.
Last edited by Dr_DoOoOoM; 02-05-2004 at 11:58 PM.